Electron. J. Diff. Eqns., Vol. 2004(2004), No. 37, pp. 1-17.

An existence result for hemivariational inequalities

Zsuzsanna Dalyay & Csaba Varga

We present a general method for obtaining solutions for an abstract class of hemivariational inequalities. This result extends many results to the nonsmooth case. Our proof is based on a nonsmooth version of the Mountain Pass Theorem with Palais-Smale or with Cerami compactness condition. We also use the Principle of Symmetric Criticality for locally Lipschitz functions.

Submitted November 17, 2003. Published March 16, 2004.
Math Subject Classifications: 35A15, 35J60, 35H30.
Key Words: Variational methods, discontinuous nonlinearities, principle of symmetric criticality.

Show me the PDF file (297K), TEX file, and other files for this article.

Zsuzsanna Dalyay
University of Szeged, Juhasz Gyula Teacher Training Faculty
Department of Mathematics 6721
Szeged, Boldogasszony Sgt. 6. Hungary
email: dalyay@jgytf.u-szeged.hu
Csaba Varga
"Babes-Bolyai" University, Department of Mathematics
Str. M KogAlniceanu, Nr.1, Cluj-Napoca, Romania
email: csvarga@cs.ubbcluj.ro

Return to the EJDE web page